# SDR UALA2008111306413

- Difficulty date: November 6, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 64,954 hours, 18,868 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: BMS1360T11C02G18
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT HYD QTY "LOW" PRESSURE DISPLAYED ON HYDRAULIC PAGE ALONG WITH OVERHEAD "RSVR" LIGHT ILLUMINATED.  FOUND LEAKING CAP AT PRESSURIZATION MODULE.  REPLACED CAP, LEAK CHECK GOOD WITH APU BLEED AND ENG BLEED.  REPLACED LEFT SIDE HYDRAULIC RESERVOIR.  OPS OKAY.  FOUND WIRE WITH HIGH RESISTANCE.  REMOVED & REPLACED WIRE.  WILL NEED TO PRESSURIZE RESERVOIR TO CONFIRM FIX.
